| Model Number |
M0061552320 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Hematuria (2558)
| Date of Event |
10/16/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf patient code e1302 captures the reportable event of hematuria.Imdrf patient code e1302 captures the reportable event of pain.Imdrf impact code f23 captures the reportable event.
Event or Problem Description
It was reported to boston scientific that a polaris loop ureteral stent was successfully implanted in the ureter during a ureteral lithotripsy procedure for a ureteral stone removal on (b)(6) 2023.Prior to discharge, the patient experienced adverse reactions such as uncomfortable hematuria.The device was removed after the unbearable pain.There was no medication given to the patient and the procedure was successfully completed using another of different device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
Event or Problem Description
Additional Manufacturer Narrative
Block h6: imdrf patient code e1302 captures the reportable event of hematuria.Imdrf patient code e1302 captures the reportable event of pain.Imdrf impact code f23 captures the reportable event.Block h10: the returned polaris loop ureteral stent was analyzed, and a visual evaluation noted that stent calcification was found all over the shaft and in the renal coil.Additionally, the patient and impact codes reported is a condition that could not be tested, analyzed or replicated on the product analysis laboratory; therefore, those events are not confirmed.The reported pain and hematuria, and the founded calcification on the complaint are a known adverse event associated with the use of the device and it is noted within the dfu, polaris loop, ver, ae.Taking all available information into consideration, all compiled information on this investigation determines that the most probable cause is known inherent risk of device since the hematuria and pain reported by the physician are known and documented in the labeling so the calcified encountered.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu) / product label.